# SDR DALA2016022901537

- Difficulty date: February 27, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 39,744 hours, 27,545 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION DISCOVERED THAT THE EMERGENCY ESCAPE SLIDE IN THE TAILCONE WAS NO LONGER IN AN ACCEPTABLE CONFIGURATION. A MISRIGGED, IMPROPERLY MISSING BUSTLE CABLE CLIP FOR THE SLIDE COVER WOULD PREVENT PROPER DEPLOYMENT OF THE ESCAPE SYS AND IS NOT INCOMPLIANCE WITH 14 CFR, PART 121.703.  THE TAILCONE SLIDE COVER CABLE CLIP WAS INSTALLED CORRECTLY.
